MathSciNet Relay Station
MathSciNet bibliographic data
MR1052909 (92j:57007) 57M99 (57M25 57Q35)
Rong, Yong Wu Degree one maps between geometric $3$-manifolds. Trans. Amer. Math. Soc. 332 (1992), no. 1, 411–436.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement